logo AFST

Comparison theorems for a class of first order Hamilton-Jacobi equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 7 (1985) no. 1, pp. 57-73.
@article{AFST_1985_5_7_1_57_0,
     author = {Giarrusso, Ester and Nunziante, Diana},
     title = {Comparison theorems for a class of first order {Hamilton-Jacobi} equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {57--73},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 7},
     number = {1},
     year = {1985},
     doi = {10.5802/afst.615},
     zbl = {0554.35007},
     mrnumber = {820566},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.615/}
}
Ester Giarrusso; Diana Nunziante. Comparison theorems for a class of first order Hamilton-Jacobi equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 7 (1985) no. 1, pp. 57-73. doi : 10.5802/afst.615. https://afst.centre-mersenne.org/articles/10.5802/afst.615/

[1] A. Alvino - G. Trombetti. «Sulle migliori costanti di maggio razione per una classe di equazioni ellittiche degeneri». Ricerche Mat.. 27 (1978), n. 2, 413-428. | MR 527431 | Zbl 0403.35027

[2] A. Alvino - G. Trombetti. «Equazioni ellittiche con termini di ordine inferiore e riordinamenti». Atti Accad. Naz. Lincei (8) 66 (1979), n. 3,194-200. | MR 606083 | Zbl 0455.35052

[3] G. Chiti. «Norme di Orlicz delle soluzioni di una classe di equazioni ellittiche». Boll. U.M.I. A(5) 16 (1979), 178-185. | MR 530146 | Zbl 0398.35028

[4] K.M. Chong - N.M. Rice. «Equimeasurable rearrangements of functions». Queens Papers in Pure and Applied Math.., n° 28, 1971. | MR 372140 | Zbl 0275.46024

[5] M.G. Crandall - L.C. Evans - P.L. Lions. «Some properties of viscosity solutions of Hamilton-Jacobi equations». Trans. A.M.S. 282 (1984), n°2, 487-502. | MR 732102 | Zbl 0543.35011

[6] M.G. Crandall - P.L. Lions. «Viscosity solutions of Hamilton-Jacobi equations». Trans. Amer. Math. Soc. 277 (1983), 1-42. | MR 690039 | Zbl 0599.35024

[7] E. De Giorgi. «Su una teoria generale della misura (r-1)-dimensionale in una spazio ad r dimensioni». Ann. Mat. Pura Appl. (4) 36 (1954), 191-213. | MR 62214 | Zbl 0055.28504

[8] F. Fleming - R. Rishel. «An integral formula for total gradient variation». Arch. Math. 11 (1960), 218-222. | MR 114892 | Zbl 0094.26301

[9] E. Giarrusso - D. Nunziante. «Symmetrization in a class of first-order Hamilton-Jacobi equations». Nonlinear Analysis T.M.A. 8 (1984), n° 4, 289-299. | MR 739660 | Zbl 0543.35014

[10] G.H. Hardy - J.E. Littlewood - G. Polya. «Inequalities». Cambridge University Press (1964). | JFM 60.0169.01 | Zbl 0010.10703

[11] P.L. Lions. «Generalized solutions of Hamilton-Jacobi equations». Pitman, London (1982). | MR 667669 | Zbl 0497.35001

[12] G.G. Lorentz. «Some new functional spaces». Ann. of Math. (2) 51 (1950), 37-55. | MR 33449 | Zbl 0035.35602

[13] G. Talenti. «Elliptic equations and rearrangements». Ann. Scuola Norm. Sup. Pisa (4) 3 (1976), n. 4, 697-718. | Numdam | MR 601601 | Zbl 0341.35031